Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin)

Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin) Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin)

56 Tablets 
£2.29
In Stock
Delivery information Product #0009017

Please note images are for illustration purposes and may differ from the product(s) you receive

Aspirin Enteric Coated 75mg Tablets, commonly referred to as low dose aspirin is useful for patients to lower the risk of forming a blood clot in the arteries of the heart (coronary arteries) or brain. This lowers the risk of having a heart attack (myocardial infarction) or stroke. Not to be used for pain relief.

Aspirin

Aspirin Enteric Coated 75mg Tablets are low dose aspirins and are not to be used as a pain relief. They are used to lower the risk of forming a blood clot in the arteries of the heart (coronary arteries) or brain. This lowers the risk of having a heart attack (myocardial infarction) or stroke'

Approved by Anju Gill -Pharmacist on the 21/04/2021.
For more information, view our medical team

• Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has advised you.

You should check with your doctor or pharmacist if you are not sure. • Swallow the tablet(s) with a small glass of water and do not cut, chew or crush it. • Do not take any medications for indigestion either immediately before or after taking this medicine.

 Dosage: Adults, elderly and children of 16 years and over: Take one or two tablets once daily. The usual dose for the long-term management of cardiovascular disease (disease affecting the blood supply to the heart) or cerebrovascular disease (disease affecting the blood supply to the brain) or following by-pass surgery is 1 to 2 tablets, once a day. In some circumstances a higher dose may be appropriate, especially in the short term, and up to 4 tablets daily may be used on the advice of a doctor.

 Caution is required in elderly patients who are more prone to adverse events. Treatment should be reviewed at regular intervals.

Do not give to children aged under 16 years unless on the advice of doctor. There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal.

DO NOT EXCEED THE STATED DOSE If you take more number of tablets than you should If you (or someone else) accidentally take too many tablets, you should tell your doctor at once or contact immediately the nearest casualty department. Show any left-over medicines or the empty packet to the doctor. Symptoms of overdose may include ringing in ears,hearing problems, headache, dizziness, confusion,nausea,vomiting and abdominal pain. A large overdose can lead to more rapid breathing than normal (hyperventilation), fever, excess sweating,restlessness, seizures, hallucinations,low blood sugar, coma and shock.

 If you forget to take a dose If you miss a dose, wait until it is time for your next dose, then go on as normal. If you have any further questions on the use of this product, ask your doctor or pharmacist.

 DO NOT TAKE A DOUBLE DOSE TO MAKE UP FOR THE FORGOTTEN DOSE.

Do not take this medicine: • if you are allergic to any of the ingredients of this medicine  • are allergic to other salicylates or nonsteroidal anti-inflammatory drugs (NSAIDs).NSAIDs are often used for arthritis or rheumatism and pain • have had an asthma attack or swelling of some parts of the body e.g. face,lips, throat or tongue (angioedema) after taking salicylates or NSAIDs • if you have, or ever had, an ulcer in your stomach or intestine • if you have, or ever had, a bleed in your stomach or intestines (you may have been sick and it contained blood or dark particles that looked like coffee grounds and/or passed blood in your stools or passed black tarry stools) • if you have had other types of bleeding like a stroke • if you have a blood clotting disorder (e.g. haemophilia or thrombocytopenia) or are taking medicines to thin your blood • if you have gout • if you have severe kidney or liver problems • if you are in your last 3 months of pregnancy; you must not use higher doses than 100mg per day (see section • if you are taking a medicine called methotrexate (e.g. for cancer or rheumatoid arthritis) in doses higher than 15mg per week.

 Warnings and precautions Talk to your doctor or pharmacist before taking this medicine: • if you are asthmatic, have hay fever, nasal polyps or other chronic respiratory diseases; aspirin may induce asthma attack • if you have other kidney, liver or heart problems • if you have high blood pressure (your doctor may want to monitor you closely) • if you are dehydrated • if you have a condition called glucose-6-phosphate dehydrogenase deficiency • if you are elderly (your doctor may want to monitor you closely) • if you have or have ever had problems with your stomach or small intestine • if you have heavy menstrual periods • have ever had gout

 You must immediately seek medical advice, if your symptoms get worse or if you experience severe or unexpected side effects e.g. unusual bleeding symptoms, serious skin reactions or any other sign of serious allergy. Inform your doctor if you are planning to have an operation (even a minor one, such as tooth extraction) since Aspirin is bloodthinning there may be an increased risk of bleeding.

Aspirin may cause Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease which affects the brain and liver and can be life threatening. For this reason, Aspirin tablets should not be given to children aged under 16 years, unless on the advice of a doctor. You should take care not to become dehydrated (you may feel thirsty with a dry mouth) since the use of Aspirin at the same time may result in deterioration of kidney function. This medicinal product is not suitable as a pain killer or fever reducer. If any of the above applies to you, or if you are not sure, speak to your doctor or pharmacist

 

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines, particularly the following: • The effects of treatment may be influenced if aspirin is taken at the same time as other medicines for: • Thinning of the blood/prevention of clots (e.g. warfarin, heparin, phenindione and clopidogrel) • Medicines for depression (selective serotonin re-uptake inhibitors (SSRis) such as sertraline or paroxetine) • Methotrexate (for cancer, skin problems, rheumatic problems, Crohn’s disease) • Ciclosporin or tacrolimus (given after transplant surgery, or psoriasis or rheumatism) • Other non-steroidal anti-inflammatory medicines, like ibuprofen (to relieve pain, reduce swollen joints, muscles and ligaments) • Use as hormone replacement therapy when the adrenal glands or pituitary gland have been destroyed or removed, or to treat inflammation, including rheumatic diseases and inflammation of the intestines (corticosteroids). • Phenytoin and sodium valproate (for epilepsy) • Medicines for diabetes, such as glibenclamide, glipizide (sulphonylureas) or insulin • Medicines used to treat high blood pressure like ACE inhibitors (e.g. ramipril, captopril) • Water tablets (diuretics e.g. spironolactone and acetazolamide) • Probenecid and sulfinpyrazone (for gout) • Lithium (for severe mental problems) • Medicines for heart problems (e.g. digoxin) • Acetazolamide (for glaucoma) • Metamizole (substance to decrease pain and fever) may reduce the effect of acetylsalicylic acid on platelet aggregation (blood cells sticking together and forming a blood clot), when taken concomitantly. Therefore, this combination should be used with caution in patients taking low dose aspirin for cardioprotection.

 Before taking aspirin you should inform a healthcare professional about the medicines you are taking. If you are using aspirin regularly you should seek advice before taking any other medicine (including medicine you may have bought). Taking this medicine with alcohol Do NOT drink

Like all medicines, this medicine can cause side effects, although not everybody gets them.

STOP TAKING this medicine and tell your doctor immediately if you suffer from any of the following: • Sudden wheezing, swelling of your lips, face or body, rash, fainting or difficulties swallowing (severe allergic reaction), shock • Reddening of the skin with blisters or peeling and may be associated with a high fever and joint pains. This could be erythema multiforme, Stevens -Johnson syndrome or Lyell’s syndrome

• Unusual bleeding, such as coughing up blood, blood in your vomit or urine, or a stroke due to bleeding in brain or black stools Other side effects Common: may affect up to 1 in 10 people • Indigestion • Increased tendency for bleeding Uncommon: may affect up to 1 in 100 people • Hives • Runny nose • Breathing difficulty Rare: may affect up to 1 in 1,000 people • Severe bleeding in the stomach or intestines, brain haemorrhage; altered number of blood cells • Inflammation of the stomach lining • Nausea and vomiting • Cramps in the lower respiratory tract, asthma attack • Inflammation in the blood vessels • Abnormal heavy or prolonged menstrual periods • Bruising with purple spots (cutaneous bleeding) Not known: frequency cannot be estimated from the available data • Ringing in your ears (tinnitus) or reduced hearing ability • Headache • Vertigo • Ulcers in stomach or small intestine and perforation • Diarrhoea • Increased bleeding time, e.g. when you have a nose bleed, bleeding gums (if bleeding is severe or lasts for a long time, talk to your doctor straight away) • Impaired kidney function • Salt and water retention • Impaired liver function • High level of uric acid in the blood • Anaemia (a reduction in the number of red blood cells which can make you look pale and feel tired) may occur due to bleeding • Kidney stones (sharp stabbing pains in the stomach or back, with blood in the urine)

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Each Aspirin Enteric Coated 75MG Tablet contains:

75 mg aspirin

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

So convenient!

It is convenient for me to be able to buy these on line.

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin) as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

A GOOD PRODUCT.

I like this product which I take daily as part of my health regime.

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin) as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin) as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Enteric Coated 75mg Tablets (Low Dose Aspirin) as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close